editing this post....
What do you do when you take daily meds but get a stomach virus, or constant vomitting and cannot keep your meds down? Went to dr, labs showed i am dehydrated and such. Got some phenergan gel but in order to avoid withdrawl and control pain, sometimes had to take another dose after stomach calmed.
I have a feeling the meds may actually be the cause, but insurance doesn't allow GI issues to be a reason to get approved for a different medicine either....
oh it seems the battle never ends.
Dx's: Depression/anxiety, Non-Epileptic Seizures, repeat Rt. shoulder dis
locations, NERVE damage after if IV infiltration with chemical burn in left arm,endo &ovarian cyst., chronic Lyme I could go on but will spare you all
Meds: ER and BT pain meds, nerve meds, holistic things, muscle relaxers PRN
doTERRA essential oils-Frankinsense, Lavender, Balance,peppermint, Clary sage,
Post Edited (AngMichelle) : 11/15/2014 8:34:01 PM (GMT-7)